Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Deformations of holomorphic Lagrangian fibrations


Author: Justin Sawon
Journal: Proc. Amer. Math. Soc. 137 (2009), 279-285
MSC (2000): Primary 53C26, 14D06, 14J60
DOI: https://doi.org/10.1090/S0002-9939-08-09473-2
Published electronically: July 10, 2008
MathSciNet review: 2439451
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X\rightarrow\mathbb{P}^n$ be a $ 2n$-dimensional projective holomorphic symplectic manifold admitting a Lagrangian fibration over $ \mathbb{P}^n$. Matsushita proved that the fibration can be deformed in a codimension one family in the moduli space $ \mathrm{Def}(X)$ of deformations of $ X$. We extend his result by proving that if the Lagrangian fibration admits a section, then there is a codimension two family of deformations which also preserve the section.


References [Enhancements On Off] (What's this?)

  • 1. A. Beauville, Variétés Kählériennes dont le 1ére classe de Chern est nulle, Jour. Diff. Geom. 18 (1983), 755-782. MR 730926 (86c:32030)
  • 2. A. Beauville, Counting rational curves on K3 surfaces, Duke Math. J. 97 (1999), no. 1, 99-108. MR 1682284 (2000c:14073)
  • 3. F. Campana, Coréduction algébrique d'un espace analytique faiblement kählérien compact, Invent. Math. 63 (1981), no. 2, 187-223. MR 610537 (84e:32028)
  • 4. F. Campana, Isotrivialité de certaines familles kählériennes de variétés non projectives, Math. Z. 252 (2006), no. 1, 147-156. MR 2209156 (2007b:32022)
  • 5. O. Debarre, On the Euler characteristic of generalized Kummer varieties, Amer. J. Math. 121 (1999), no. 3, 577-586. MR 1738407 (2000m:14053)
  • 6. H. Grauert and R. Remmert, Coherent analytic sheaves, Grundlehren der Mathematischen Wissenschaften 265, Springer-Verlag, Berlin, 1984. MR 755331 (86a:32001)
  • 7. M. Gross, D. Huybrechts, and D. Joyce, Calabi-Yau manifolds and related geometries, Springer Universitext, 2002. MR 1963559 (2004c:14075)
  • 8. D. Markushevich, Lagrangian families of Jacobians of genus 2 curves, J. Math. Sci. 82 (1996), no. 1, 3268-3284. MR 1423641 (98b:14034)
  • 9. D. Matsushita, On fibre space structures of a projective irreducible symplectic manifold, Topology 38 (1999), no. 1, 79-83. Addendum, Topology 40 (2001), no. 2, 431-432. MR 1644091 (99f:14054), MR 1808227 (2002d:32031)
  • 10. D. Matsushita, Equidimensionality of Lagrangian fibrations on holomorphic symplectic manifolds, Math. Res. Lett. 7 (2000), no. 4, 389-391. MR 1783616 (2001f:32041)
  • 11. D. Matsushita, Higher direct images of dualizing sheaves of Lagrangian fibrations, Amer. J. Math. 127 (2005), no. 2, 243-259. MR 2130616 (2006b:14075)
  • 12. B. G. Moishezon, On $ n$-dimensional compact complex manifolds having $ n$ algebraically independent meromorphic functions. I, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 133-174. MR 0216522 (35:7355a)
  • 13. K. Oguiso, private communication.
  • 14. K. Oguiso, Shioda-Tate formula for an abelian fibered variety and applications, preprint math.AG/0703245.
  • 15. A. Rapagnetta, Topological invariants of O'Grady's six dimensional irreducible symplectic variety, Math. Zeitschrift 256 (2007), no. 1, 1-34. MR 2282256 (2007j:14023)
  • 16. J. Sawon, Abelian fibred holomorphic symplectic manifolds, Turkish Jour. Math. 27 (2003), no. 1, 197-230. MR 1975339 (2004g:32021)
  • 17. J. Sawon, Derived equivalence of holomorphic symplectic manifolds, in Algebraic Structures and Moduli Spaces, CRM Proc. Lecture Notes 38, AMS, 2004, 193-211. MR 2096146 (2005m:14075)
  • 18. J. Sawon, Twisted Fourier-Mukai transforms for holomorphic symplectic four-folds, Advances in Mathematics 218 (2008), no. 3, 828-864.
  • 19. C. Voisin, Sur la stabilité des sous-variétés lagrangiennes des variétés symplectiques holomorphes, Complex Projective Geometry, 294-303, LMS Lecture Note Ser. 179, Cambridge Univ. Press, 1992. MR 1201391 (94b:32029)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C26, 14D06, 14J60

Retrieve articles in all journals with MSC (2000): 53C26, 14D06, 14J60


Additional Information

Justin Sawon
Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523-1874
Email: sawon@math.colostate.edu

DOI: https://doi.org/10.1090/S0002-9939-08-09473-2
Received by editor(s): October 12, 2006
Received by editor(s) in revised form: March 2, 2007, and December 31, 2007
Published electronically: July 10, 2008
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society